# SDR SWAA2022040178431

- Difficulty date: February 28, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE LEFT WING LEADING EDGE OTBD END; THE BALLAST WEIGHTS HAVE EVIDENCE OF CORROSION. / [01] COMPLIED WITH EA M-22-157-00365.;[02] C/W EA M -22-157-00365
